Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Groupe classe")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 215

  • Page / 9
Export

Selection :

  • and

Generating the surface mapping class group by two elementsKORKMAZ, Mustafa.Transactions of the American Mathematical Society. 2005, Vol 357, Num 8, pp 3299-3310, issn 0002-9947, 12 p.Article

Stable mapping class groups of 4-manifolds with boundarySAEKI, Osamu.Transactions of the American Mathematical Society. 2006, Vol 358, Num 5, pp 2091-2104, issn 0002-9947, 14 p.Article

ON SECTIONS OF GENUS TWO LEFSCHETZ FIBRATIONSONARAN, Sinem Celik.Pacific journal of mathematics. 2010, Vol 248, Num 1, pp 203-216, issn 0030-8730, 14 p.Article

Weil-petersson isometries via the pants complexBROCK, Jeffrey; MARGALIT, Dan.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 3, pp 795-803, issn 0002-9939, 9 p.Article

BLOCK DIAGONALIZATION AND 2-UNIT SUMS OF MATRICES OVER PRÜFER DOMAINSVAMOS, Peter; WIEGAND, Sylvia.Transactions of the American Mathematical Society. 2011, Vol 363, Num 9, pp 4997-5020, issn 0002-9947, 24 p.Article

REALIZATION OF THE MAPPING CLASS GROUP OF HANDLEBODY BY DIFFEOMORPHISMSHIROSE, Susumu.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 11, pp 4157-4159, issn 0002-9939, 3 p.Article

Polycyclic groups of diffeomorphisms of the closed intervalMATSUDA, Yoshifumi.Comptes rendus. Mathématique. 2009, Vol 347, Num 13-14, pp 813-816, issn 1631-073X, 4 p.Article

On the genus of a division algebraCHERNOUSOV, Vladimir I; RAPINCHUK, Andrei S; RAPINCHUK, Igor A et al.Comptes rendus. Mathématique. 2012, Vol 350, Num 17-18, pp 807-812, issn 1631-073X, 6 p.Article

A CLASSIFICATION OF SPHERICAL CONJUGACY CLASSES IN GOOD CHARACTERISTICCARNOVALE, Giovanna.Pacific journal of mathematics. 2010, Vol 245, Num 1, pp 25-45, issn 0030-8730, 21 p.Article

DEEP POCKETS IN LATTICES AND OTHER GROUPSWARSHALL, Andrew D.Transactions of the American Mathematical Society. 2010, Vol 362, Num 2, pp 577-601, issn 0002-9947, 25 p.Article

LANTERN RELATIONS AND RATIONAL BLOWDOWNSENDO, Hisaaki; GURTAS, Yusuf Z.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 3, pp 1131-1142, issn 0002-9939, 12 p.Article

On the number of subgroups of given order and exponent p in a finite irregular p-groupBERKOVICH, Y.Bulletin of the London Mathematical Society. 1992, Vol 24, pp 259-266, issn 0024-6093, 3Article

A note on class groups of abelian number fieldsYAMAMURA, K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1991, Vol 67, Num 10, pp 346-347, issn 0386-2194Article

SECOND COHOMOLOGY CLASSES OF THE GROUP OF C1-FLAT DIFFEOMORPHISMSISHIDA, Tomohiko.Annales de l'Institut Fourier. 2012, Vol 62, Num 1, pp 77-85, issn 0373-0956, 9 p.Article

Brauer groups of genus zero extensions of number fieldsSONN, Jack; SWALLOW, John.Transactions of the American Mathematical Society. 2005, Vol 357, Num 7, pp 2723-2738, issn 0002-9947, 16 p.Article

A finiteness theorem for zero-cycles over p-adic fieldsSAITO, Shuji; SATO, Kanetomo; JANNSEN, Uwe et al.Annals of mathematics. 2010, Vol 172, Num 3, pp 1593-1639, issn 0003-486X, 47 p.Article

Sur le 2-groupe de classes des corps multiquadratiques réelsMOUHIB, Ali; MOVAHHEDI, Abbas.Journal de théorie des nombres de Bordeaux. 2005, Vol 17, Num 2, pp 619-641, issn 1246-7405, 23 p.Article

LINEAR PROGRESS IN THE COMPLEX OF CURVESMAHER, Joseph.Transactions of the American Mathematical Society. 2010, Vol 362, Num 6, pp 2963-2991, issn 0002-9947, 29 p.Article

On the number of real quadratic fields with class number divisible by 3CHAKRABORTY, K; RAM MURTY, M.Proceedings of the American Mathematical Society. 2003, Vol 131, Num 1, pp 41-44, issn 0002-9939, 4 p.Article

Purely inseparable extensions of complete intersectionsLANG, J.Publications of the Research Institute for Mathematical Sciences. Series A. 1993, Vol 29, Num 3, pp 439-448, issn 0034-5318Article

Groupe des classes de certains anneaux intégrés et idéaux transformés = Class group of some integral domains and ideal transformsNour-El-Abidine, Driss; Bouvier, Alain.1992, 82 p.Thesis

Obstructions aux déformations de représentations galoisiennes réductibles et groupes de classesMEZARD, Ariane.Journal de théorie des nombres de Bordeaux. 2005, Vol 17, Num 2, pp 607-618, issn 1246-7405, 12 p.Article

Hasse's norm theorem for K2KOYA, Y.Proceedings of the Japan Academy. Series A Mathematical sciences. 1993, Vol 69, Num 1, pp 13-15, issn 0386-2194Article

SMOOTH PI ALGEBRAS WITH FINITE DIVISOR CLASS GROUPBRAUN, A; HAJARNAVIS, C. R.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 3, pp 849-854, issn 0002-9939, 6 p.Article

HOMEOMORPHISMS OF THE 3-SPHERE THAT PRESERVE A HEEGAARD SPLITTING OF GENUS TWOCHO, Sangbum.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 3, pp 1113-1123, issn 0002-9939, 11 p.Article

  • Page / 9